CSN Login
Members Online: 22

Sawing Logs

chemoqueen1
Posts: 52
Joined: Apr 2003

Has anyone experienced the onset of snoring due to chemo. My husband tells me I have started snoring since staring chemo. I am on Taxotere and carboplatin

DeeNY711
Posts: 482
Joined: Apr 2003

Husbands ......... aren't they great? Chemotherapy dries out the moist tissues, and it is logical that snoring could be a result. This, too, shall pass. Hugs, Denise

Snookums
Posts: 149
Joined: Apr 2003

I was in chemo with a lot of ladies on taxotere and we all had runny noses and eyes so sinus problems seem to be a part of that. Perhaps that is why the snoring? Good Luck and I had to order some earplugs from an online industrial supply just because my partner snores so loud and that with no chemo!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network